# SDR SWIA200211662

- Difficulty date: December 20, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 16,215 hours, 23,294 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Loose
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN WITH THE APU AND PACKS ON.  SECURED APU OIL FILLER CAP AFTER SERVICING OIL TO PROPER LEVEL.  NO FURTHER EVIDENCE OF SMOKE OBSERVED.
